Alert archive / Georgia / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 83, NWS Columbia, SC

July 17, 20134 counties in Georgia

NWS Columbia, SC issued this severe thunderstorm warning at Jul 17, 2013, 8:43 PM EDT for 4 counties in Georgia. It was in force for 62 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 17, 2013, 8:43 PM EDT (00:43 UTC)
Expired
Jul 17, 2013, 9:45 PM EDT
In force
62 min
Issued by
NWS Columbia, SC
Area
Storm-based polygon

Counties Columbia County, GA, Lincoln County, GA, McDuffie County, GA, Richmond County, GA

The radar

The Robins AFB radar (KJGX), 124 km from the middle of the area, began a volume at 00:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 17, 9:10 PM EDTTSTM WND DMG2 Sw Dearing, GATREES AND POWER LINES DOWN ALONG HOBBS MILL ROAD IN DEARING
Jul 17, 9:20 PM EDTTSTM WND DMG6 S Thomson, GATREES DOWN ALONG QUAIL FARM ROAD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 17, 2:57 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.7 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2013-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 171 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2013-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
171 J/kg
Mixed-layer CIN
-219 J/kg
Mixed-layer LCL
1542 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

351 
WUUS52 KCAE 180043
SVRCAE
GAC073-181-189-245-180145-
/O.NEW.KCAE.SV.W.0083.130718T0043Z-130718T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE COLUMBIA SC
843 PM EDT WED JUL 17 2013

THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN RICHMOND COUNTY IN EAST CENTRAL GEORGIA
  MCDUFFIE COUNTY IN EAST CENTRAL GEORGIA
  SOUTHEASTERN LINCOLN COUNTY IN EAST CENTRAL GEORGIA
  COLUMBIA COUNTY IN EAST CENTRAL GEORGIA

* UNTIL 945 PM EDT

* AT 838 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM.  THIS STORM WAS LOCATED NEAR GROVETOWN...AND
  MOVING WEST AT 10 MPH.

* SOME COMMUNITIES IN THE WARNING AREA INCLUDE THOMSON...HARLEM AND
  GROVETOWN.

EXPECT DAMAGING WIND AND HAIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR USE
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.COLUMBIA.GOV TO RELAY
SEVERE WEATHER REPORTS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
WEDNESDAY EVENING FOR EAST CENTRAL GEORGIA AND CENTRAL SOUTH
CAROLINA.

&&

LAT...LON 3365 8246 3380 8242 3374 8225 3360 8225
      3331 8214 3327 8227 3331 8234 3331 8239
      3334 8245 3334 8250 3335 8255 3341 8255
      3346 8260 3359 8265 3360 8265
TIME...MOT...LOC 0043Z 074DEG 10KT 3342 8223

$$
1 follow-up statement
339 
WWUS52 KCAE 180053
SVSCAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
853 PM EDT WED JUL 17 2013

GAC073-181-189-245-180145-
/O.CON.KCAE.SV.W.0083.000000T0000Z-130718T0145Z/
RICHMOND GA-MCDUFFIE GA-LINCOLN GA-COLUMBIA GA-
853 PM EDT WED JUL 17 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EDT
FOR COLUMBIA...LINCOLN...MCDUFFIE AND RICHMOND COUNTIES...

AT 851 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE THUNDERSTORMS EXTENDING FROM LINCOLN COUNTY SOUTHWARD TO 
NEAR THE COLUMBIA AND RICHMOND COUNTY LINE NEAR HARLEM. MOVEMENT
WAS WESTWARD NEAR 15 MPH. 

SOME OF THE THUNDERSTORMS WERE LIKELY SEVERE. THE MOST THREATENED
AREA WAS AROUND HARLEM IN SOUTHERN COLUMBIA COUNTY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR EAST CENTRAL GEORGIA AND CENTRAL SOUTH CAROLINA.

REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR USE
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.COLUMBIA.GOV TO RELAY
SEVERE WEATHER REPORTS.

&&

LAT...LON 3365 8246 3380 8242 3374 8225 3360 8225
      3331 8214 3327 8227 3331 8234 3331 8239
      3334 8245 3334 8250 3335 8255 3341 8255
      3346 8260 3359 8265 3360 8265
TIME...MOT...LOC 0051Z 074DEG 10KT 3341 8226

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 7:18 PM EDT, 1 hour 25 minutes earlier.

Area forecast discussion, Jul 17, 7:18 PM EDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE COLUMBIA SC
718 PM EDT WED JUL 17 2013

.SYNOPSIS...
HIGH PRESSURE RIDGE ACROSS THE MIDWEST WILL DOMINATE THE WEATHER
ACROSS THE REGION FOR THE NEXT COUPLE OF DAYS. SCATTERED AFTERNOON
AND EVENING SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THE
REMAINDER OF THE WEEK.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
CONVECTION CONTINUES IN A STRONGLY UNSTABLE ENVIRONMENT. SHEAR IS
NOT VERY STRONG AND EXPECT STORMS TO BECOME OUTFLOW DOMINATED
WHILE SOME ORGANIZATION IS POSSIBLE ASSOCIATED WITH A WEAK
SHORTWAVE ROTATING AROUND THE UPPER RIDGE. MENTION OF WIDESPREAD
SHOWERS AND THUNDERSTORMS TO CONTINUE FOR THE NEXT SEVERAL HOURS
OVER MUCH OF THE AREA. AFTER MIDNIGHT...AN ISOLATED SEVERE STORM
CANNOT BE RULED OUT.

CONVECTION SHOULD WANE AFTER SUNSET WITH THE LOSS OF HEATING
WHILE DEBRIS CLOUDS COULD LIMIT THE AMOUNT OF COOLING EARLY IN THE
NIGHT. SOME DRIER AIR ALOFT NOTED ON THE WATER VAPOR IMAGERY COULD
SET UP THE POTENTIAL FOR SOME EARLY MORNING FOG...MAYBE
DENSE...BUT TOO MUCH UNCERTAINTY TO FORECAST WITH CONFIDENCE AT
THIS POINT. OVERNIGHT LOWS GENERALLY IN THE LOWER 70S.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/...
UPPER RIDGE IS EXPECTED TO WEAKEN BY THURSDAY NIGHT AS HEIGHTS
FALL ACROSS THE REGION. ALTHOUGH AIRMASS WILL BECOME
MODERATELY/STRONGLY UNSTABLE THURSDAY AND FRIDAY...MODELS NOT
SHOWING MUCH IN THE WAY OF DISTURBANCES MOVING ACROSS THE REGION.
AT THE SURFACE...MODELS DO SHOW A WEAK SURFACE TROUGH. MODELS SHOW
UPPER TROUGH DEVELOPING ACROSS THE REGION BY FRIDAY NIGHT. PWAT
VALUES A BIT LOWER THAN PREVIOUS DAYS AROUND 1.7-1.8 INCHES. BUT
STILL HIGH ENOUGH TO GO 20-30 PERCENT CHANCE DIURNAL CONVECTIVE
ACTIVITY. DECIDED TO LIMIT MAINLY DURING AFTERNOON AND EVENING
HOURS WITH NOT MUCH AFTER MIDNIGHT. ATMOSPHERE SHOULD BECOME
UNSTABLE WITH STRONG SURFACE HEATING IN THE AFTERNOON HOURS. NAM
LIS -5 IN THE AFTERNOON EACH DAY. CAPES OVER 2500 J/KG THURSDAY
AFTERNOON AND OVER 3000 J/KG FRIDAY AFTERNOON. STRONG LOW LEVEL
LAPSE RATES MAY SUPPORT AFTERNOON/EVENING CONVECTIVE ACTIVITY. SPC
HAS REGION IN GENERAL THUNDERSTORM AREA THURSDAY AND FRIDAY. IN
ADDITION... MODELS INDICATE AN INCREASE IN SURFACE BOUNDARIES FROM
CONVECTIVE OUTFLOW BOUNDARIES TO LOW LEVEL CONVERGENCE TO POSSIBLE
SEA BREEZE INTERACTIONS THAT MAY LEAD TO AN INCREASE IN POPS. WITH
MORE SUN THAN CLOUDS...WILL SHOW A BIT OF AN INCREASE IN HIGH
TEMPERATURES...LOWER 90S THURSDAY AND MIDDLE 90S FRIDAY. OVERNIGHT
LOWS IN THE LOWER TO MIDDLE 70S.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
MEDIUM RANGE MODELS IN GOOD AGREEMENT. BOTH GFS AND ECMWF SHOW
UPPER TROUGH DISPLACING UPPER RIDGE IN EASTERN CONUS SATURDAY AND
CONTINUING THROUGH TUESDAY. THEN...UPPER TROUGH STRENGTHENS SOME
BY WEDNESDAY. THIS WEATHER PATTERN IS EXPECTED TO PULL A COLD
FRONT IN THE GREAT LAKES AREA SATURDAY TO THE CAROLINAS MONDAY
AND TUESDAY. THE FRONT SHOULD STALL IN THE VICINITY OF THE REGION
BY WEDNESDAY. THE WEATHER IS EXPECTED TO BE UNSETTLED AS THE
UPPER TROUGH PICKS UP SOME TROPICAL MOISTURE FROM THE SOUTH
BY SUNDAY WITH PWATS RUNNING AROUND 2 INCHES OR JUST ABOVE THROUGH
TUESDAY. THEN...WEDNESDAY IS A BIT DRIER WITH PWATS AROUND 1.8
INCHES. GENERALLY LIKED MOS GUIDANCE POPS. DECIDED TO TREND POPS
IN A DIURNAL NATURE WITH 40-60 PERCENT DAYTIME AND EARLY EVENING
POPS SATURDAY THROUGH TUESDAY. WILL LOWER TO 20-30 PERCENT
OVERNIGHT. WEDNESDAY SHOULD BE A BIT DRIER AND MORE SUMMER-LIKE
WITH 20-30 DAY AND NIGHT-TIME POPS. AGREE WITH MOS TEMPERATURE
GUIDANCE...HIGHS AROUND 90 SATURDAY AND SUNDAY AHEAD OF THE
COLD FRONT...AND HIGHS IN THE UPPER 80S MONDAY THROUGH WEDNESDAY.
NIGHT-TIME LOWS IN THE LOWER TO MIDDLE 70S SATURDAY AND SUNDAY
NIGHTS...THEN MAINLY THE LOWER 70S MONDAY AND TUESDAY NIGHTS.

&&

.AVIATION /23Z WEDNESDAY THROUGH MONDAY/...
CONVECTIVE ACTIVITY SLOWLY WINDING DOWN EARLY THIS EVENING. IFR
VSBYS MAY STILL BE POSSIBLE IN SHOWERS AND THUNDERSTORMS 00Z-02Z
ACROSS THE REGION. GENERALLY NORTHWEST TO NORTHERLY ENVIRONMENTAL
WINDS THROUGH 06Z BEFORE WINDS BECOME CALM TO LIGHT AND VARIABLE.
SOME DRIER AIR IS MOVING OVER THE AREA ALOFT AND MAY SET UP A
SCENARIO FOR FOG DEVELOPMENT LATE TONIGHT. WILL FORECAST MVFR
VISIBILITIES AFTER 10Z BUT NOT GOING AS LOW AS LAMP GUIDANCE
SUGGESTS...THOUGH THE POSSIBILITY OF DENSE FOG DOES EXIST WITH
ABUNDANT LOW LEVEL MOISTURE AND DRIER AIR ALOFT.

EXTENDED AVIATION OUTLOOK...RESTRICTIONS POSSIBLE EACH DAY IN MAINLY
AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS AS WELL AS LATE
NIGHT/EARLY MORNING FOG/STRATUS.

&&

.CAE WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
GA...NONE.
&&
Hazardous weather outlook, Jul 17, 3:31 PM EDT, 5 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE COLUMBIA SC
331 PM EDT WED JUL 17 2013

GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-181945-
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-
BAMBERG-
331 PM EDT WED JUL 17 2013

...SEVERE THUNDERSTORM WATCH 417 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL GEORGIA AND
CENTRAL SOUTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING.
A FEW OF THESE STORMS MAY BE CAPABLE OF PRODUCING DAMAGING WINDS
AND LARGE HAIL.

RIVER FLOODING...PLEASE LISTEN TO NOAA WEATHER RADIO...OR GO TO
WEATHER.GOV FOR MORE INFORMATION.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

RIVER FLOODING. PLEASE LISTEN TO NOAA WEATHER RADIO...OR
GO TO WEATHER.GOV FOR MORE INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jul 17, 5:45 PM EDT, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
545 PM EDT WED JUL 17 2013

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TSTM WND DMG     11 NNE WAYNESBORO       33.24N 81.94W
07/17/2013                   BURKE              GA   LAW ENFORCEMENT

            DISPATCH REPORTED A TREE DOWN ON HWY 56
            NORTH NEAR THE RICHMOND COUNTY LINE IN BURKE
            COUNTY.

&&

IRIS SYSTEM
Local storm report, Jul 17, 5:47 PM EDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
547 PM EDT WED JUL 17 2013

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0449 PM     HAIL             2 NNW NEW ELLENTON      33.44N 81.70W
07/17/2013  E0.75 INCH       AIKEN              SC   PUBLIC

            REPORT OF PENNY SIZE HAIL ON COOPER DRIVE IN
            NEW ELLENTON RELAYED VIA SOCIAL MEDIA.

&&

IRIS SYSTEM
Local storm report, Jul 17, 5:51 PM EDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
551 PM EDT WED JUL 17 2013

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     TSTM WND DMG     6 WNW CORDOVA           33.48N 81.01W
07/17/2013                   ORANGEBURG         SC   LAW ENFORCEMENT

            ORANGEBURG COUNTY DISPATCH REPORTED 2 TREES
            DOWN ON NORWAY ROAD.

&&

IRIS SYSTEM
Special weather statement, Jul 17, 6:03 PM EDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
603 PM EDT WED JUL 17 2013

SCZ020-172300-
NEWBERRY-
603 PM EDT WED JUL 17 2013

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF NEWBERRY COUNTY
THROUGH 700 PM EDT...

AT 600 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM IN NORTHERN NEWBERRY COUNTY NEAR WHITMIRE...
MOVING SOUTHWEST 15 MPH.

EXPECT WIND GUSTS NEAR 45 MPH ALONG WITH FREQUENT LIGHTNING AND
VERY HEAVY DOWNPOURS WITH THIS STORM.

PONDING OF WATER WILL OCCUR IN POOR-DRAINAGE AREAS. DO NOT ATTEMPT
TO DRIVE ON FLOODED ROADS.

&&

LAT...LON 3453 8162 3448 8155 3445 8154 3450 8147
      3450 8143 3448 8141 3441 8141 3429 8135
      3416 8148 3435 8182 3437 8178 3444 8174
      3446 8170 3453 8165
TIME...MOT...LOC 2202Z 040DEG 5KT 3445 8146
Local storm report, Jul 17, 6:10 PM EDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
610 PM EDT WED JUL 17 2013

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0426 PM     TSTM WND DMG     1 ESE AIKEN             33.53N 81.71W
07/17/2013                   AIKEN              SC   PUBLIC

            PUBLIC REPORTED A TREE ON A HOME ON PALM
            DRIVE IN AIKEN.

&&

IRIS SYSTEM
Special weather statement, Jul 17, 7:48 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
748 PM EDT WED JUL 17 2013

SCZ018-180045-
MCCORMICK-
748 PM EDT WED JUL 17 2013

...A STRONG THUNDERSTORM WILL IMPACT PARTS OF NORTHERN MCCORMICK COUNTY
THROUGH 900 PM EDT...

AT 745 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...10 MILES EAST OF MOUNT CARMEL...MOVING WEST AT
15 MPH.

THIS THUNDERSTORM WILL BE IN THE MOUNT CARMEL AREA OF NORTHERN
MCCORMICK COUNTY BETWEEN 800 PM AND 900 PM.

THE STORM WILL LIKELY CONTAIN VERY HEAVY DOWNPOURS...WIND GUSTS
NEAR 40 MPH...AND FREQUENT LIGHTNING.

PONDING OF WATER WILL OCCUR IN POOR DRAINAGE AREAS.

&&

LAT...LON 3406 8255 3408 8249 3406 8245 3407 8233
      3406 8232 3398 8230 3402 8224 3397 8220
      3387 8244 3402 8260
TIME...MOT...LOC 2345Z 069DEG 16KT 3402 8236

The office that day

Everything else NWS Columbia, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 8:06 PM EDTSevere Thunderstorm WarningCAELincoln54 min
Jul 17, 8:31 PM EDTAreal Flood AdvisoryCAELincoln119 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.